HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Algebraic approach to absorbing boundary conditions for the Helmholtz equation

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00623834
Contributor : Frédéric Magoulès Connect in order to contact the contributor
Submitted on : Thursday, September 15, 2011 - 11:16:45 AM
Last modification on : Wednesday, January 5, 2022 - 3:01:42 AM

Identifiers

  • HAL Id : hal-00623834, version 1

Collections

Citation

F. Magoules, F. X. Roux, L. Series. Algebraic approach to absorbing boundary conditions for the Helmholtz equation. International Journal of Computer Mathematics, Taylor & Francis, 2007, 84 (2), pp.231-240. ⟨hal-00623834⟩

Share

Metrics

Record views

84